Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Harmonic maps and singularities of period mappings


Authors: Jürgen Jost, Yi-Hu Yang and Kang Zuo
Journal: Proc. Amer. Math. Soc. 143 (2015), 3351-3356
MSC (2010): Primary 14M27, 58E20
DOI: https://doi.org/10.1090/proc/12566
Published electronically: April 16, 2015
MathSciNet review: 3348777
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We use simple methods from harmonic maps to investigate singularities of period mappings at infinity. More precisely, we derive a harmonic map version of Schmid's nilpotent orbit theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14M27, 58E20

Retrieve articles in all journals with MSC (2010): 14M27, 58E20


Additional Information

Jürgen Jost
Affiliation: Max-Planck Institute for Mathematics in the Sciences, 04103 Leipzig, Germany
Email: jjost@mis.mpg.de

Yi-Hu Yang
Affiliation: Department of Mathematics, Shanghai Jiao Tong University, Shanghai, 200240, People’s Republic of China
Email: yangyihu@sjtu.edu.cn

Kang Zuo
Affiliation: Department of Mathematics, Mainz University, 55099 Mainz, Germany
Email: zuok@uni-mainz.de

DOI: https://doi.org/10.1090/proc/12566
Keywords: Period mapping, nilpotent orbit, harmonic map
Received by editor(s): December 18, 2013
Published electronically: April 16, 2015
Additional Notes: The first author was partially supported by ERC Advanced Grant FP7-267087
The second author was partially supported by NSF of China (No. 11171253)
Communicated by: Lei Ni
Article copyright: © Copyright 2015 American Mathematical Society